# SDR MASA200600723

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,251 hours, 5,040 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: GG670801071
- Condition: Malfunctioned
- Location: Rt Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7247 IAD - RT BLEED AIR DUCT MASTER WARNING MESSAGE.  CREW REPORTED NO LOSS OF PRESSURE AND DEPRESSURIZED THE AIRCRAFT AND RETURNED TO FIELD.  AC IS CURRENTLY OUT OF SERVICE.  MX R&R SENSING ELEMENT.(LOOP)
